# SDR AALA20120224015

- Difficulty date: February 24, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 41,472 hours, 14,338 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Plug
- Condition: Loose
- Location: P1 Drain
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

IAD -  INFLIGHT MIA-BOS  CREW REPORTED LEFT ENGINE LOW POWER.  EMERGENCY DECLARED LIGHT DIVERTED IAD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  RE-SECURED P1 DRAIN PLUG THAT WAS LOOSE.  SYSTEM GROUND CHECK NORMAL OPERATION.
